Change My Store
Stores you've recently shopped
Here are some stores near
Select a Location
Sorry, it looks like we can’t get your location and you have no recent visits to a Wegmans store.
Extra strength. Acetaminophen 500 mg. Diphendydramine HCL 25 mg. Pain reliever. Sleep aid. Quality guaranteed.
Inactive Ingredients: D&C Red 27 Aluminum Lake, FD&C Blue 1 Aluminum Lake, Gelatin, Glycerin, Hypromellose, Maltodextrose, Microcrystalline Cellulose, Polyethylene Glycol, Povidone, Purified Water, Silicon Dioxide, Sodium Starch Glycolate, Starch, Stearic Acid and Titanium Dioxide. Active Ingredients: Acetaminophen 500 mg, Diphenhydramine HCL 25 mg.
Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/ fever reducers. Acetaminophen may cause liver damage. Overdose Warning: Taking more than the recommended dose (overdose) could cause serious health problems. In case of overdose, get medical help or contact a Poison Control Center right away. Prompt medical attention is critical for adults as well as children even if you do not notice any signs or symptoms. Do not use with other products containing acetaminophen or diphenhydramine, even one used on skin. When using this product avoid alcoholic beverages. Do not drive a motor vehicle or operate machinery. This product will cause drowsiness.
Do not exceed recommended dose. Adults and children 12 years of age and over: take 2 geltabs at bedtime or as directed by a doctor. Children under 12 years of age: do not use this product in children under 12 years of age. This will provide more than the recommended dose (overdose) and could cause serious health problems. Store at room temperature 15 degrees - 30 degrees C (59 degrees - 86 degrees F), avoid high humidity and excessive heat.
Prices displayed in Instacart are increased to cover the cost of shopping your order.
You must have at least one item on your Shopping List to use Personal Shopping.